Show simple item record

Article

dc.creatorCera López, Martín
dc.creatorDiánez Martínez, Ana Rosa
dc.creatorMárquez Pérez, Alberto
dc.date.accessioned2016-02-09T11:25:55Z
dc.date.available2016-02-09T11:25:55Z
dc.date.issued2004
dc.identifier.urihttp://hdl.handle.net/11441/34387
dc.description.abstractThe exact values of the function $ex(n;TK_{p})$ are known for ${\lceil \frac{2n+5}{3}\rceil}\leq p < n$ (see [Cera, Diánez, and Márquez, SIAM J. Discrete Math., 13 (2000), pp. 295--301]), where $ex(n;TK_p)$ is the maximum number of edges of a graph of order n not containing a subgraph homeomorphic to the complete graph of order $p.$ In this paper, for ${\lceil \frac{2n+6}{3} \rceil}\leq p < n - 3,$ we characterize the family of extremal graphs $EX(n;TK_{p}),$ i.e., the family of graphs with n vertices and $ex(n;TK_{p})$ edges not containing a subgraph homeomorphic to the complete graph of order $p.$es
dc.formatapplication/pdfes
dc.language.isoenges
dc.relation.ispartofSIAM J. Discrete Math., 18(2),(2004), pp. 388–396.es
dc.rightsAttribution-NonCommercial-NoDerivatives 4.0 Internacional*
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/4.0/*
dc.subjectextremal graph theoryes
dc.subjecttopological complete subgraphses
dc.titleExtremal Graphs without Topological Complete Subgraphses
dc.typeinfo:eu-repo/semantics/articlees
dc.type.versioninfo:eu-repo/semantics/publishedVersiones
dc.rights.accessrightsinfo:eu-repo/semantics/openAccesses
dc.contributor.affiliationUniversidad de Sevilla. Departamento de Matemática Aplicada I (ETSII)es
dc.identifier.doihttp://dx.doi.org/10.1137/S0895480100378677es
dc.identifier.idushttps://idus.us.es/xmlui/handle/11441/34387

FilesSizeFormatViewDescription
Extremal graphs.pdf144.0KbIcon   [PDF] View/Open  

This item appears in the following collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivatives 4.0 Internacional
Except where otherwise noted, this item's license is described as: Attribution-NonCommercial-NoDerivatives 4.0 Internacional